# SDR AALA201910189011

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 33,292 hours, 13,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR, FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY DEAD. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00-201.
